# SDR 2018FA0000227

- Difficulty date: September 20, 2017
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N9563A
- Make and model: Cessna 172R
- Aircraft serial: 17280502
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WEAR ON PUSHROD ON THE ROCKER END AND ON THE ROCKER.
